Abelian dominance in Wilson loops - art. no. 074009

Authors
Citation
Ym. Cho, Abelian dominance in Wilson loops - art. no. 074009, PHYS REV D, 6207(7), 2000, pp. 4009
Citations number
33
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICAL REVIEW D
ISSN journal
0556-2821 → ACNP
Volume
6207
Issue
7
Year of publication
2000
Database
ISI
SICI code
0556-2821(20001001)6207:7<4009:ADIWL->2.0.ZU;2-#
Abstract
It has been conjectured that the Abelian projection of QCD is responsible f or the confinement of color. Using a gauge independent definition of the Ab elian projection which does not employ any gauge fixing, we provide strong evidence for Abelian dominance in the Wilson loop integral. In specific we prove that the gauge potential which contributes to the Wilson loop integra l is precisely the one restricted by the Abelian projection.